# SDR SWIA2025082500411

- Difficulty date: April 11, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN COWL BOTTOM. LOWER SURFACE 1.0" FORWARD OF PREVIOUS REPAIR 3.2"5 SPAN WISE X 2.5" X .065" DEEP. NO CREASES OR EVIDENCE OF CRACKS. W/D IS 38.46. SRM 54-14-00 SEE AEML 941117. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE ALL EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 8/21/2025)    REPAIRED DAMAGE ON #1 ENGINE LOWER FAN COWL LOWER SURFACE IAW REO 690-54-14-771 REV -- DATED 2025-07-15. COMPLIED WITH ALL STEPS OF REO 690-54-14-771 REV -- DATED 2025-07-15. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
